Home » Archives » Journal of Mathematics and Culture Volume 9 number 1

Journal of Mathematics and Culture Volume 9 number 1


From the Editors 9(1)

Tod Shockey, Iman Chahine, & Milton Rosa

Meet the Authors 9(1)

Enculturation with Ethnomathematical Microprojects: From Culture to Mathematics

Veronica Albanese and Francisco Javier Perales

A Ethnomatematica na Comunidade Piscatoria de Camara de Lobos em Portugal

Pedro Palhares and Filipe Sousa

Relationships between Hopi Calendar and Measurement Concepts

Janet Sharp

The Quinceanera Event: Pre-service Teachers Implementing a Culturally Relevant Math Activity in a Hispanic Community

Olga M. Ramirez, Cherie McCullough and Zulmaris Diaz

Interdisciplinary Connections: Teaching Mathematics for Social Justice and Financial Literacy

Madalina Tanase and Thomas Lucey

Thomas Storer’s Heart-Sequence: A Formal Approach to String Figure-Making

Eric Vandendriessche